Turkish Journal of Electrical Engineering and Computer Sciences
Analytical regularization method for electromagnetic wave diffraction by axially symmetrical thin annular strips
A new mathematically rigorous and numerically efficient method based on the combination of Orthogonal Polynomials Method, and Analytical Regularization Method, for electromagnetic wave diffraction by a model structure for various antennae such as Fresnel zone plates is proposed. It can be used as validation tool for the other (more general or less accurate) numerical methods and physical approaches. The initial boundary value problem is equivalently reduced to the infinite system of the linear algebraic equations of the second kind, i.e. to an equation of the type (I+H) x=b in the space l_2 with compact operator H. This equation can be solved numerically by means of truncation method with, in principle, any required accuracy. Numerical results show that physical optics approximation may not be valid, especially in diffraction by sources other than plane wave, as it does not take into account the contribution of strip edges and interaction of strips by means of traveling slow waves.
Analytical Regularization, Annular Strips, Antenna, FresnelZone Plates, Integral Equations.
DİKMEN, FATİH and TUCHKIN, YURY ALEXANDEROVICH
"Analytical regularization method for electromagnetic wave diffraction by axially symmetrical thin annular strips,"
Turkish Journal of Electrical Engineering and Computer Sciences: Vol. 17:
2, Article 2.
Available at: https://journals.tubitak.gov.tr/elektrik/vol17/iss2/2
Computer Engineering Commons, Computer Sciences Commons, Electrical and Computer Engineering Commons